# SDR DALA2021071203897

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 84,070 hours, 37,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 15d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 EMERGENCY PATH LIGHT AT SEAT 15D LOOSE/INOP. CORRECTIVE ACTION: SECURED EMERGENCY LIGHT LOWER SEAT SHROUD PER A320 AMM 33-51. (7786420)
